# SDR CALA2025091508875

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 87,881 hours, 20,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE,  DOOR 3R EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE POWER SUPPLY FUSE IAW AMM 33-51-07-962-071 OPS CHECKED GOOD. REPLACE LIGHT ASSEMBLY AS REF. AMM 33-51-06-962-049-001.
